# SDR SWAA2017051613709

- Difficulty date: May 5, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 38,736 hours, 18,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR SUPPORT CRACKED BETWEEN BS 344 TO 360, LBL 11.  R & R THE FLOOR SUPPORT IAW SRM AND DWG.
